# SDR 20000918SH013

- Difficulty date: July 17, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N102LN
- Make and model: Snias AS350B2
- Aircraft serial: 3065
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: SD505
- Part serial: 2523701880
- Condition: Leaking
- Location: Air Conditioning
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING OIL FROM FRONT SEAL.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
